# SDR DALA2023050503509

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 69,680 hours, 26,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4740962) DURING INSPECTION FOUND AFT RIGHT EXTERIOR LIGHT INOP. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1671 "ROW23" PER 737 AMM 33-51.
